Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The simplicial volume of closed manifolds covered by H-2 x H-2
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: Journal of Topology, ISSN 1753-8416, Vol. 1, no 3, 584-602 p.Article in journal (Refereed) Published
Abstract [en]

We compute the value of the simplicial volume for closed, oriented Riemannian manifolds covered by H-2 x H-2 explicitly, and thus in particular for products of closed hyperbolic surfaces. This gives the first exact value of a nonvanishing simplicial volume for a manifold not admitting a hyperbolic structure.

Place, publisher, year, edition, pages
2008. Vol. 1, no 3, 584-602 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-18821DOI: 10.1112/jtopol/jtn012ISI: 000270367100004OAI: oai:DiVA.org:kth-18821DiVA: diva2:336868
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2012-08-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Bucher-Karlsson, Michelle
By organisation
Mathematics (Div.)
In the same journal
Journal of Topology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 27 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf